# SDR RYNA200800023

- Difficulty date: April 11, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Brace
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TO LEFT WING FAIRING SUPPORT BRACES ARE CRACKED AT BS 807 NEAR WING LEADING EDGE AREA.  REPLACED CRACKED SUPPORT BRACES PER MD-80 SRM 51-10-2.
